Advertisement

Möbius Regular Maps of Order pq

  • Fu Rong WangEmail author
  • Shao Fei Du
Article
  • 2 Downloads

Abstract

Möbius regular maps are surface embeddings of graphs with doubled edges such that (i) the automorphism group of the embedding acts regularly on flags and (ii) each doubled edge is a center of a Möbius band on the surface. In this paper, we classify Möbius regular maps of order pq for any two primes p and q, where pq.

Keywords

Möbius regular maps regular embedding permutation group 

MR(2010) Subject Classification

05C10 05C25 20B25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

The authors thank the referees for the helpful comments and suggestions.

References

  1. [1]
    Cameron, P. J.: Finite permutation groups and finite simple groups. Bull. London Math. Soc., 13, 1–22 (1981)MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Du, S. F., Kwak, J. H., Nedela, R.: Regular embeddings of complete multipartite graphs. European J. Combin., 26, 505–519 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Du, S. F., Kwak, J. H., Nedela, R.: A classification of regular embeddings of graphs of order a product of two primes. J. Algeb. Combin., 19, 123–141 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Du, S. F., Xu, M. Y.: A classification of semisymmetric graphs of order 2pq. Comm. Algebra, 28(6), 2685–2715 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Gross, J. L., Tucker, T. W.: Topological Graph Theory, Wiley, New York, 1987zbMATHGoogle Scholar
  6. [6]
    Huppert, B.: Endliche Gruppen I, Springer, Berlin, 1979zbMATHGoogle Scholar
  7. [7]
    Li, C. H., Širáň, J.: Möbius regular maps. J. Combin. Theory Ser. B, 97, 57–73 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Liebeck, M. W., Saxl, J.: Primitive permutation groups containing an element of large prime order. J. London Math. Soc., 31(2), 237–249 (1985)MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Wang, F. R., Du, S. F.: Nonorientable regular embeddings of graphs of order pq. Sci. China Ser. A. Math., 54, 351–363 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Wilson, S. E.: Cantankerous maps and rotary embeddings of K n. J. Combin. Theory Ser. B, 47(3), 262–279 (1989)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science (CAS), Chinese Mathematical Society (CAS) and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.School of InformationBeijing Wuzi UniversityBeijingP. R. China
  2. 2.School of Mathematical SciencesCapital Normal UniversityBeijingP. R. China

Personalised recommendations